Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Nov 17, 2013, 7:37 PM EST for 5 counties in Ohio. It was in force for 53 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 7:37 PM EST (00:37 UTC)
- Expired
- Nov 17, 2013, 8:30 PM EST
- In force
- 53 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Athens County, OH, Jackson County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 8:00 PM EST | TSTM WND GST 35 | 14 W Mcarthur, OH | |
| Nov 17, 8:05 PM EST | TSTM WND GST 60 | 2 Nnw Somerset, OH | |
| Nov 17, 8:15 PM EST | TSTM WND GST 45 | 3 Nw Mcarthur, OH | |
| Nov 17, 8:17 PM EST | TSTM WND DMG | Mcarthur, OH | TREE DOWN ON ROUTE 50 JUST OUTSIDE OF MCARTHUR |
| Nov 17, 8:20 PM EST | TSTM WND DMG | Nelsonville, OH | MULTIPLE TREES DOWN ON EDWARDS STREET |
| Nov 17, 8:20 PM EST | TSTM WND GST 60 | Hemlock, OH | |
| Nov 17, 8:25 PM EST | TSTM WND DMG | 3 Sw The Plains, OH | TREES DOWN ALONG SALEM ROAD...TIME ESTIMATED FROM RADAR |
| Nov 17, 8:35 PM EST | TSTM WND GST 57 | 2 Sw Albany, OH | |
| Nov 17, 8:40 PM EST | TSTM WND GST 60 | Albany, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 4:25 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 551 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS51 KRLX 180037
SVRRLX
OHC009-079-115-127-163-180130-
/O.NEW.KRLX.SV.W.0074.131118T0037Z-131118T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
737 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ATHENS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...NELSONVILLE...GLOUSTER...ATHENS...
ALBANY...
EXTREME NORTHWESTERN JACKSON COUNTY IN SOUTHEAST OHIO...
WESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...SHAWNEE...PERRY STATE
FOREST...NEW LEXINGTON...
VINTON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...MCARTHUR...LAKE HOPE STATE PARK...
* UNTIL 830 PM EST
* AT 731 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM REYNOLDSBURG TO CIRCLEVILLE TO CHILLICOTHE TO
12 MILES NORTHWEST OF WAVERLY...MOVING EAST AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CREOLA...ZALESKI...THORNVILLE...THE PLAINS...NEW
STRAITSVILLE...JUNCTION CITY...CROOKSVILLE...CHAUNCEY AND BUCHTEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3992 8218 3990 8216 3983 8216 3982 8207
3978 8207 3977 8188 3921 8207 3917 8279
3937 8274 3940 8251 3939 8230 3948 8228
3948 8217 3955 8217 3960 8239 3973 8238
3975 8241 3983 8241 3984 8248 3994 8246
TIME...MOT...LOC 0034Z 263DEG 67KT 3999 8268 3957 8284
3937 8292 3922 8311
$$
301 follow-up statement
295
WWUS51 KRLX 180106
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
806 PM EST SUN NOV 17 2013
OHC009-079-115-127-163-180130-
/O.CON.KRLX.SV.W.0074.000000T0000Z-131118T0130Z/
ATHENS OH-JACKSON OH-MORGAN OH-PERRY OH-VINTON OH-
806 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR VINTON...PERRY...WESTERN MORGAN...EXTREME NORTHWESTERN JACKSON
AND WESTERN ATHENS COUNTIES IN SOUTHEAST OHIO...
AT 804 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 21 MILES NORTH OF CROOKSVILLE TO
RENDVILLE TO BUCHTEL TO ZALESKI...OR ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF ZANESVILLE TO SHAWNEE TO NELSONVILLE TO LAKE HOPE
STATE PARK...MOVING EAST AT 70 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLOUSTER...TRIMBLE...JACKSONVILLE...BURR OAK STATE PARK...CHAUNCEY...
ALBANY...EAGLEPORT...THE PLAINS AND ATHENS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR CENTRAL
KENTUCKY AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3992 8218 3990 8216 3983 8216 3982 8207
3978 8207 3977 8188 3921 8207 3917 8279
3937 8274 3940 8251 3939 8230 3948 8228
3948 8217 3955 8217 3960 8239 3973 8238
3975 8241 3983 8241 3984 8248 3994 8246
TIME...MOT...LOC 0106Z 263DEG 67KT 4005 8190 3964 8207
3944 8215 3929 8235
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 6:38 PM EST, 59 minutes earlier.
Area forecast discussion, Nov 17, 6:38 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
638 PM EST SUN NOV 17 2013
.SYNOPSIS...
A STRONG COLD FRONT CROSSES OVERNIGHT WITH DAMAGING WIND GUSTS
POSSIBLE...ESPECIALLY NEAR THE FRONT. DRIER/TURNING COLDER
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630 PM UPDATE...TORNADO WATCH CONTINUES FOR SOUTHEAST OHIO AND
EXTREME NORTHEAST KENTUCKY TIL MIDNIGHT. OTHERWISE...NO SIGNIFICANT
CHANGE TO PREVIOUS FORECAST.
PREVIOUS DISCUSSION...
MODELS CONTINUE TO SHOW A STRONG LOW LEVEL JET IN ADVANCE OF A COLD
FRONT. WITH A GOOD LINE OF CONVECTION HAVING DEVELOPED TO THE
WEST...WILL EXTEND THE WIND ADVISORY TO INCLUDE SOUTHERN COUNTIES AS
WELL. WILL HAVE TO CLOSELY MONITOR SOUTHEAST OHIO AND NORTHERN WEST
VIRGINIA FOR THE THREAT OF EVEN STRONGER WINDS AS THE LINE OF STORMS
AND COLD FRONT APPROACH.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
POST FRONTAL ENVIRONMENT TO BE LARGELY QUIET...ALTHOUGH THERE IS
SOME LOW CONFIDENCE FOR UPSLOPE SNOW SHOWERS OVER THE HIGHEST RIDGES
MONDAY NIGHT. GFS TOUCHING ON THIS MORE THAN THE NAM...ALTHOUGH SREF
ALSO HINTS AT LIGHT QPF DURING THIS TIME FRAME AS WELL. 850MB TEMPS
ONLY IN THE -6C RANGE HOWEVER...SO MAY END UP REMOVING THESE IN
UPCOMING FORECASTS. AS IT STANDS...ONLY HAVE ISOLATED SLIGHT CHANCE
POPS IN FOR A FEW OF THE RIDGES.
WILL HAVE SOME WIND TO DEAL WITH MONDAY INTO MONDAY NIGHT IN THE
STRONG PRESSURE GRADIENT AND WITH THE DOWN GLIDING WIND BEHIND THE
COLD FRONT. MOUNTAIN GUSTS OVER 30KTS NOT OUT OF THE
QUESTION...BUT WILL SUBSIDE BY DAWN TUESDAY.
ASIDE FROM THIS...HIGH PRESSURE DOMINATES THE SHORT TERM. MAX TEMPS
CRASH ON TUESDAY IN THE COLDER AIRMASS...AND WILL NOT GET OUT OF THE
40S...AND SHOULD SEE TEMPS DROP BELOW FREEZING BOTH MONDAY NIGHT AND
TUESDAY NIGHT IN LARGELY CLEAR SKIES...LESS THE NORTHEAST MOUNTAINS
AS MENTIONED FOR WEAK NORTHWEST UPSLOPE MONDAY NIGHT. SURFACE HIGH
PRESSURE DRIFTS TO THE NORTHEAST BY MID WEEK...WITH RETURN FLOW
PROVIDING A SLOW WARM UP.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MAINLY ZONAL FLOW MID WEEK WITH SOME UPPER RIDGING TAKING HOLD BY
WEEKS END. THINGS BECOME A LITTLE MURKY HEADING INTO NEXT WEEKEND
WITH SPLIT FLOW DEVELOPING AMID A RATHER STRONG UPPER TROF ACROSS
THE NE CONUS. GENERALLY FOLLOWED HPC THROUGHOUT.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
00Z MONDAY THRU 00Z TUESDAY...
BIG FEATURE THIS PERIOD WILL BE GUSTY AND POTENTIALLY DAMAGING
WINDS WITH A COLD FRONT EARLY TONIGHT.
A STRONG LOW LEVEL SOUTHERLY JET WILL CONTINUE AHEAD OF A STRONG
COLD FRONT...WHICH WILL MOVE RAPIDLY EASTWARD ACROSS THE AREA EARLY
TONIGHT. A BAND OF SHOWERS AND FEW THUNDERSTORMS WILL BE ALONG AND
AHEAD OF THIS STRONG COLD FRONT...PROVIDING MVFR CONDITIONS AT
TIMES. EXPECT WIND GUSTS OF 40 TO 50 MPH WITH ANY STRONG CONVECTION
AND WITH THE COLD FRONT ITSELF. BRIEF IFR CONDITIONS ARE ALSO
POSSIBLE ALONG AND BEHIND THE COLD FRONT...BUT CONDITIONS WILL
RAPIDLY IMPROVE TO VFR NOT FAR BEHIND THE FRONT.
06Z TO 12Z...FROM WEST TO EAST...WINDS WILL SUBSIDE AND SKIES WILL
CLEAR.
AFTER 12Z. VFR...WITH SCT CU LOWLANDS AND SCT-BKN CU MOUNTAINS.
WINDS WILL PICK UP A BIT FROM THE WEST BY 16Z WITH GUSTS TO NEAR 20
MPH.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...
FORECAST CONFIDENCE: MEDIUM TO HIGH .
ALTERNATE SCENARIOS: TIMING OF SHOWERS AND COLD FRONT COULD VARY
AND HOUR OR TWO.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE MON
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY H H H H M L L H H H H H
HTS CONSISTENCY H M H H M M H H H H H H
BKW CONSISTENCY H H H H H H M L M H H H
EKN CONSISTENCY H H H H H H M M M H H H
PKB CONSISTENCY H H H H M L H H H H H H
CKB CONSISTENCY H H H H H H M M H H H H
AFTER 00Z TUESDAY...
NO WIDESPREAD IFR IS EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR WVZ005>011-013>020-
024>040-046-047.
OH...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR OHZ066-067-075-076-
083>087.
KY...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR KYZ101>103-105.
VA...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR VAZ003-004.
&&
SYNOPSIS...RPY/MZ/30
NEAR TERM...RPY/JMV
SHORT TERM...26
LONG TERM...30
AVIATION...JMVHazardous weather outlook, Nov 17, 7:28 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 728 PM EST SUN NOV 17 2013 VAZ003-004-WVZ020-027>040-046-047-190030- DICKENSON-BUCHANAN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ103-105-WVZ005>008-010-011-013>019-024>026-190030- BOYD-LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-PLEASANTS-TYLER- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-MINGO-LOGAN-BOONE- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-OHZ066-067-075-076-083>087-190030- GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ102-WVZ009-190030- CARTER-WOOD- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 8:02 PM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton | 58 min |
| Nov 17, 8:16 PM EST | Severe Thunderstorm Warning | RLX | Athens, Meigs, Morgan, Washington | 59 min |
| Nov 17, 8:58 PM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Lawrence, Meigs | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.